No Cover Image

Journal article 423 views

Stochastic truncation method for Hamiltonian lattice field theory / C.J. Hamer, C.M. Yung, Chris Allton

Physical Review D, Volume: 39, Issue: 12, Pages: 3772 - 3777

Swansea University Author: Chris Allton

Full text not available from this repository: check for access using links below.

Published in: Physical Review D
ISSN: 0556-2821
Published: 1989
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa28492
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 12
Start Page: 3772
End Page: 3777